# SDR DALA1310641401

- Difficulty date: April 23, 2012
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 62,388 hours, 24,808 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 111T402048
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LONGERON FITTING REPLACEMENT FOUND SEVERAL FASTENERS HAVING SEM IF DRILLED FROM EXISTING HOLES ON ACFT.  SEM CONDITION FOUND ACCEPTABLE IAW ERA 513468-14 AD, REV ORIGINAL.
